# SDR SWAA2021121343927

- Difficulty date: November 15, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737
- Aircraft serial: 32668
- Aircraft time: 49,599 hours, 25,042 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK ON FWD CARGO BAY R/H GUSSET AT STRINGER 19 BS 500D. ; / [01] REMOVED FWD CARGO BAY RH GUSSET AT STRINGER 19 BS 500D IAW SRM 51-40-02.; [02] LOCATED AND DRILLED CARGO BAY R/H NEW GUSSET P/N 143A9481-5 AT STR 19R BS 500D IAW SRM 51-40-05;AND DWG143A9481-5;OK TO INSTALL.; [03] VERIFIED DRILL UP; OK TO INSTALL GUSSET PER SRM 51-40-05 AND DWG 143A9481-5.; [04] INSTALLED ON FWD CARGO BAY R/H NEW GUSSET AT STR 19R BS 500D IAW SRM 51-40-02 AND DWG 143A7902 REV:-.; [05] VERIFIED NEW GUSSET 143A9481-5 INSTALLED AT BS500D ON STR 19R PER SRM 51-40-02 AND DWG 143A7902; REV: -.
